Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Simplification of turning point problems for systems of linear differential equations


Author: Wolfgang Wasow
Journal: Trans. Amer. Math. Soc. 106 (1963), 100-114
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9947-1963-0142836-2
MathSciNet review: 0142836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [2] F. R. Gantmacher, The theory of matrices, Chelsea, New York, 1959.
  • [3] E. Goursat, A course in mathematical analysis, V. II, Part I, Functions of a complex variable, Ginn and Co., Boston, 1916.
  • [4] Rudolph E. Langer, Turning points in linear asymptotic theory, Bol. Soc. Mat. Mexicana (2) 5 (1960), 1–12. MR 0120429
  • [5] Yasutaka Sibuya, Sur réduction analytique d’un système d’équations différentielles ordinaires linéaires contentant un paramètre, J. Fac. Sci. Univ. Tokyo. Sect. I 7 (1958), 527–540 (French). MR 0096016
  • [6] Wolfgang Wasow, Turning point problems for systems of linear differential equations. I. The formal theory, Comm. Pure Appl. Math. 14 (1961), 657–673. MR 0132248, https://doi.org/10.1002/cpa.3160140336
  • [7] -, Turning point problems for certain systems of linear differential equations, MRC Technical Summary Report No. 184, Mathematics Research Center, U. S. Army, University of Wisconsin, 1960. (This is a more detailed version of [6].)
  • [8] Wolfgang Wasow, On holomorphically similar matrices, J. Math. Anal. Appl. 4 (1962), 202–206. MR 0174573, https://doi.org/10.1016/0022-247X(62)90050-1

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0142836-2
Article copyright: © Copyright 1963 American Mathematical Society